# SDR ASAA2017070421261

- Difficulty date: July 4, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 14,227 hours, 4,676 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 2073771009
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN COVER FOUND ON FLOOR IN FORWARD GALLEY.  ACFT GROUNDED. ATTACHED EXIT SIGN, OK FOR SERVICE.
